# SDR DALA2015083105280

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 38,035 hours, 26,695 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 946
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 946 FRAME SHEAR TIE HAS SIGNS OF CORROSION BETWEEN STRINGERS 29R & 29L.  INSTALLED SHEAR TIE REPAIR AND REINSTALLED INTERCOSTAL BETWEEN FRAME 946 AND 954, TO THE RT OF L30 IAW SRM 53-00-00, AND SRM 53-00-06, REPAIR NR 2.
